MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 83779
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/17/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that coil protrusion occurred.The target lesion area was located in a moderately tortuous vessel in the abdomen.A 2d 3mmx12cm interlock pe f-idc embolic, a 2d 6mmx20cm interlock pe f-idc embolic, and 2 2d 4mmx15cm interlock pe f-idc embolics were attempted to be used during an endoleak prevention procedure within the abdomen.During the procedure, the coils became stuck inside the microcatheter and could not be detached.Subsequently, the coils were removed together with the microcatheter and were noted to be protruding from the tip of the catheter.The procedure was completed with new coils of the same sizes.No patient complications were reported and the patient was good post procedure.

Brand Name
INTERLOCK
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10001371
Report Number2134265-2020-05620
Device Sequence Number3071076
Product Code KRD
UDI-Device Identifier08714729764946
UDI-Public08714729764946
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K132578
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/15/2022
Device Model Number83779
Device Catalogue Number83779
Device Lot Number0025044872
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/17/2020
Initial Report FDA Received Date04/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
IMAGING CATHETER - TOKAI MEDICAL; INTRODUCER SHEATH - TERUMO